# SDR REXA2015112101194

- Difficulty date: November 21, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 23,936 hours, 21,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 & 128, RBL 18, INBD & OTBD VERTICAL POSTS HAVE INDICATIONS NOTED IN THE AFT FLANGE RADIUS AT WL 69, APPROX 0.250" LONG BY GREATER THAN 50% FSH.  BOTH INDICATIONS FAILED NDT INSPECTION.  REMOVED OVERBOARD EXHAUST VLV IAW QMM 21-24-34-000-401.  INSTALLED SAME SERVICEABLE OVERBOARD EXHAUST VLV IAW AMM 21-24-34-400-801.  INSTALLED SAME SERVICEABLE INSULATION AT FS 409+128, RBL 18 IAW AMM 25-81-01-400-801.  LOCATED & DRILLED NEW SERVICEABLE FS 409+128 INBD & OTBD VERTICAL POST AT RBL 18 IAW SRM 51-409-11.  INSTALLED NEW SERVICEABLE FS 40+128, RBL 18 VERTICAL POST IAW REO 601R-53-41-889 & SRM 51-42-06.   FABRICATED NEW FS 409+128, RBL 18 INBD STIFFENER IAW EO 601R2208, SNIEO S18, DATD 11/0/15.  PERFORMED OPERATIONS TEST OF THE OVERBOARD EXHAUST VLV IAW AMM 21-2-43-710-801.  NO DEFECTS NOTED.
